MathSciNet Relay Station
MathSciNet bibliographic data
MR976947 (89m:34043) 34C11
Andres, Ján Boundedness results of solutions to the equation $x'''+ax''+g(x)x'+h(x)=p(t)$ without the hypothesis $h(x)\,{\rm sgn}\,x\geq 0$ for $\vert x\vert >R$. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 80 (1986), no. 7-12, 533–539 (1987).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement